# SDR DL73E001112

- Difficulty date: June 2, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458133
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE FOUND ON THE R1 DOOR AFT OPENING FRAME AT WL 214.  DAMAGE FOUND IN THE FRAME RADIUS AS WELL AS EDGE OF FLANGE.  NEW SECTION OF FRAME SPLICED AS PERMANENT REPAIR.  ER/A 334431-14 REV A.
